# SDR AALA20130615001

- Difficulty date: June 14, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 13,180 hours, 5,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AT AFT RT OVERWING EXIT INOPERATIVE.  REPLACED LAMP FOR EXTERIOR EMERGENCY LIGHT AT AFT RT OVERWING EXIT.  OPS CHECK NORMAL
